On the cofinality of the smallest covering of the real line by Meager sets

Journal of Symbolic Logic 54 (3):828-832 (1989)
  Copy   BIBTEX

Abstract

We prove that the cofinality of the smallest covering of R by meager sets is bigger than the additivity of measure

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,685

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Ramsey sets, the Ramsey ideal, and other classes over R.Paul Corazza - 1992 - Journal of Symbolic Logic 57 (4):1441 - 1468.
Powers of the ideal of lebesgue measure zero sets.Maxim R. Burke - 1991 - Journal of Symbolic Logic 56 (1):103-107.
Bounds for Covering Numbers.Andreas Liu - 2006 - Journal of Symbolic Logic 71 (4):1303 - 1310.
Finite support iteration and strong measure zero sets.Janusz Pawlikowski - 1990 - Journal of Symbolic Logic 55 (2):674-677.
Properties of ideals on the generalized Cantor spaces.Jan Kraszewski - 2001 - Journal of Symbolic Logic 66 (3):1303-1320.

Analytics

Added to PP
2009-01-28

Downloads
16 (#766,013)

6 months
1 (#1,014,737)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Jumping with random reals.Tomek Bartoszynski & Haim Judah - 1990 - Annals of Pure and Applied Logic 48 (3):197-213.
Closed measure zero sets.Tomek Bartoszynski & Saharon Shelah - 1992 - Annals of Pure and Applied Logic 58 (2):93-110.
Some remarks on category of the real line.Kyriakos Keremedis - 1999 - Archive for Mathematical Logic 38 (3):153-162.
Increasing the groupwise density number by c.c.c. forcing.Heike Mildenberger & Saharon Shelah - 2007 - Annals of Pure and Applied Logic 149 (1-3):7-13.

View all 6 citations / Add more citations

References found in this work

No references found.

Add more references